# SDR CA011101015

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Stbros SD360300
- Engine: Pwa PT6A65AR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: NOASSYPN
- Condition: Leaking
- Location: Rt Hyd System
- Part time: 24,454 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LAST 2 MINUTES OF APPROACH THE RT HYDRAULIC PRESSURE DROPPED OFF. AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO HANGAR. RT HYDRAULIC PUMP WAS REPLACED AND AIRCRAFT GROUND RUN. PRESSURE DID NOT RETURN. FURTHER INVESTIGATION REVEALED AN INTERNAL ACCESSORY DRIVE GEAR FAILURE. VIEWED THROGH THE OIL FILLER NECK SEVERAL GEARS COULD BE SEEN WITH CHIPPED TEETH AND ONE GEAR COULD BE SEEN LAYING HORIZONTALLY.
